Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
122 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

What causes light bleeding or spotting after taking contrceptive pills

Premium Questions

doctor1 MD

date. after stopping primulut n i had very slight bleeding or rather spotting. are there any chances of pregnancy? and also i...

doctor1 MD

negative. I had a little spotting yesterday only when i wipe it, 2 times, really little. After that ... just having a really little...

doctor1 MD

pink or red spotting. I then started another period on day 19 of my cycle, 8 days after my previous one ... headaches and...

doctor1 MD

cause of flashes of light in eyes ...

doctor1 MD

what causes nose bleeds? ...

Public Forum Discussions

doctor1 MD

after taking the pill I experience heavy vaginal bleeding for 4 days. There was protected sex after ... decided...

doctor1 MD

I have had irregular bleeding between periods for two years. It began when I was taking Yaz. However, I had been taking yaz...

doctor1 MD

symptoms i also bleed lightly or spotted a week before this. I took a some texts and they came back ... old and have been...

doctor1 MD

sex, but on the condom broke one time, so i took the morning after pill on the 3rd day. There have ...I had a surgical abortion on...

doctor1 MD

Hi there, I’m having some bleeding while on kariva oral contraceptive. I take it perfectly ... placebo week) I’ve never had...

Mobile Questions and Answers

doctor1 MD

It is common many times after having sex for couple of time due to hormonal changes don't worry. But if your period becomes irregular every...

doctor1 MD

It can be due to infection or improper hygiene after urination or after sex. I suggest if you have pain and swelling then talk to...

doctor1 MD

Hi,some causes of spotting between periods are. Ovulation:Some women notice light spotting for a day or two...